# SDR SWAA2020051244046

- Difficulty date: April 18, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED AT BS 727 BTW STR 27R TO STR 27L AT AFT CARGO COMPARTMENT / REPLACED BRACKET LOCATED AT BS727 BTW STR 27R TO STR 27L AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG #144A2600 SHEET 486 REV A AND SRM 51-10-02
